# SDR SWAA2020092116211

- Difficulty date: September 15, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 43,398 hours, 26,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW.  R&R FWD ENTRY DOOR LOWER EMERGENCY LIGHT, REF AMM 33-51-01.
